# SDR HEEA0015886

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Main Case
- Part number: 206040530001
- Condition: Worn
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CASE ASSEMBLY HAS WORN I/P LINER AND 4 EACH STUD HOLES AT UPPER MATING SURFACE HAVE CORROSION.
